A1 Journal article (refereed)
Lyapunov dimension formula for the global attractor of the Lorenz system (2016)


Leonov, G. A., Kuznetsov, N., Korzhemanova, N. A., & Kusakin, D. V. (2016). Lyapunov dimension formula for the global attractor of the Lorenz system. Communications in Nonlinear Science and Numerical Simulation, 41, 84-103. https://doi.org/10.1016/j.cnsns.2016.04.032


JYU authors or editors


Publication details

All authors or editors: Leonov, G. A.; Kuznetsov, Nikolay; Korzhemanova, N. A.; Kusakin, D. V.

Journal or series: Communications in Nonlinear Science and Numerical Simulation

ISSN: 1007-5704

eISSN: 1878-7274

Publication year: 2016

Volume: 41

Issue number: 0

Pages range: 84-103

Publisher: Elsevier B.V.; Peking University

Publication country: Netherlands

Publication language: English

DOI: https://doi.org/10.1016/j.cnsns.2016.04.032

Publication open access: Not open

Publication channel open access:

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/50188


Free keywords: Lorenz system; self-excited Lorenz attractor; Kaplan-Yorke dimension; Lyapunov dimension; Lyapunov exponents


Contributing organizations

Other organizations:


Ministry reporting: Yes

Reporting Year: 2016

JUFO rating: 1


Last updated on 2023-06-02 at 18:00